논문KCI 등재
Chung-type law of the iterated logarithm of l^∞-valued Gaussian processes
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, by estimating small ball probabilities of l^∞-valued Gaussian processes, we investigate Chung-type law of the iterated logarithm of l^∞-valued Gaussian processes. As an application, the Chung-type law of the iterated logarithm of l^∞-valued fractional Brownian motion is established.
Abstract
In this paper, by estimating small ball probabilities of l^∞-valued Gaussian processes, we investigate Chung-type law of the iterated logarithm of l^∞-valued Gaussian processes. As an application, the Chung-type law of the iterated logarithm of l^∞-valued fractional Brownian motion is established.
참고문헌 (14)
- E. Cs´aki, "Inequalities for increments of stochastic processes and moduli of continuity", Ann. Probab., 20(2), pp.1031~1052 (1992)
- M. Cs¨org˝o, "Path properties for l∞-valued Gaussian processes", Proc. Amer. Math. Soc., 121(1), pp.225~236 (1994)
- M. Cs¨org˝o, "Strong Approximations in Probability and Statistics" (1981), Academic Press
- M. Cs¨org˝o, "Strong limit theorems for large and small increments of lp-valued Gaussian processes", Ann. Probab., 21(4), pp.1958~1990 (1993)
- J. Hoffmann-Jørgensen, "On the lower tail of Gaussian seminorms", Ann. Probab., 7(2), pp.319~342 (1979)
- J.-P. Kahane, "Some Random Series of Functions, 2nd edition", Cambridge Studies in Advanced Mathematics, 5 (1985), Cambridge University Press
- J. Kuelbs, "Small ball probabilities for Gaussian processes with stationary increments under Holder norms", J. Theoret. Probab., 8(2), pp.361~386 (1995)
- M. Ledoux, "Probability in Banach Space" (1991), Springer-Verlag
- Z. Lin, "On large increments of l∞-valued Gaussian processes, In: Asym. Methods in Probab. and Statist.", The Proceeding Volume of ICAMPS’97 (1998), Elsevier Scence B. V.
- Z. Lin, "Path Properties of Gaussian Processes" (2001), Zhejiang Univ. Press
- D. Monrad, "Small values of Gaussian processes and functional laws of the iterated logarithm, Probab", Theory Related Fields, 101(2), pp.173~192 (1995)
- G. Samorodnitsky, "Stable non-Gaussian Random Processes: Stochastic Models with infinite variance" (1994), Chapman & Hall
- Q.-M. Shao, "Small ball probabilities of Gaussian fields, Probab", Theory Related Fields, 102(4), pp.511~517 (1995)
- W. Wang, "Chung-type law of the iterated logarithm on lp-valued Gaussian processes", Acta Math. Sin., 22(21), pp.551~560 (2006)
관련 논문AI추천
A note on functional limit theorem for the increments of FBM in sup-norm황교신영남수학회 · East Asian Mathematical Journal2008 · 제24권 제3호A law of the iterated logarithm for $l^{\,^p}$-valued Gaussian random fields문희진, 최용갑, 황교신대한수학회 · 대한수학회지2007 · 제44권 제6호Strassen's functional LIL for $d$-dimensional self-similar Gaussian process in H\"older norm황교신, Zhengyan Lin대한수학회 · 대한수학회지2005 · 제42권 제5호Limit theorems for partial sum processes of a Gaussian sequence백종일, 최용갑, Hee-Jin Moon, Kyo-Shin Hwang, Tae-Sung Kim대한수학회 · 대한수학회지2004 · 제41권 제6호Limit behaviors for the increments of a $d-$dimensional multi-parameter Gaussian process문희진, 성화상, 최용갑, 황교신, Zhengyan Lin대한수학회 · 대한수학회지2005 · 제42권 제6호The local time of the linear self-attracting diffusion driven by weighted fractional Brownian motionGuangjun Shen, Qin Chen, Qingbo Wang대한수학회 · 대한수학회보2020 · 제57권 제3호
이 간행물의 다른 논문 (10건)
Complexity of continuous semi-flows and related dynamical propertiesQi-Shao Lu, Feng Zhang, Lian-Fa Hepp. 225-236Shioda-Tate formula for an abelian fibered variety and applicationsKeiji Oguisopp. 237-248Some properties of tensor centre of groupsPayman Niroomand, Mohammad Reza R. Moghaddam, S. Hadi Jafaripp. 249-2562×2 invertible matrices over weakly stable ringsHuanyin Chenpp. 257-269Eigenvalues of countably condensing mapsSunghui Kwon, 김인숙, 김연호pp. 271-279
